On the Cover's Conjecture on Capacity of Gaussian Channel with Feedback

Han Wu CHEN  Kenjiro YANAGI  

IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences   Vol.E80-A   No.11   pp.2272-2275
Publication Date: 1997/11/25
Online ISSN: 
Print ISSN: 0916-8508
Type of Manuscript: Special Section LETTER (Special Section on Information Theory and Its Applications)
Category: Source Coding/Channel Capacity
Gaussian channel,  capacity,  feedback,  

Full Text: PDF(165.6KB)>>
Buy this Article

We consider the upper bounds of the finite block length capacity Cn, FB (P) of the discrete time Gaussian channel with feedback. We prove the relation C2 (P) C2, FB (P) < C2 (2P), which is a partial solution of the conjecture given by Cover. In addition we prove several relations.